×

zbMATH — the first resource for mathematics

On integration in vector spaces. (English) Zbl 0019.41603

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Banach, Théorie des Opérations Linéaires, Warsaw, 1932. · JFM 58.0420.01
[2] S. Saks, Théorie de l’Intégrale, Warsaw, 1933. · JFM 59.0266.03
[3] Lawrence M. Graves, Riemann integration and Taylor’s theorem in general analysis, Trans. Amer. Math. Soc. 29 (1927), no. 1, 163 – 177. · JFM 53.0234.03
[4] S. Bochner, Integration von Funktionen, deren Werte die Elemente eines Vektorräumes sind, Fundamenta Mathematicae, vol. 20 (1933), pp. 262-276. · Zbl 0007.10901
[5] Nelson Dunford, Integration in general analysis, Trans. Amer. Math. Soc. 37 (1935), no. 3, 441 – 453. · Zbl 0011.34103
[6] Garrett Birkhoff, Integration of functions with values in a Banach space, Trans. Amer. Math. Soc. 38 (1935), no. 2, 357 – 378. · JFM 61.0234.01
[7] N. Dunford, Integration of abstract functions, Bulletin of the American Mathematical Society, abstract 42-3-90. · JFM 62.0261.05
[8] N. Dunford, Integration of vector-valued functions, Bulletin of the American Mathematical Society, abstract 43-1-21.
[9] Nelson Dunford, Integration and linear operations, Trans. Amer. Math. Soc. 40 (1936), no. 3, 474 – 494. · Zbl 0015.30502
[10] Garrett Birkhoff, Moore-Smith convergence in general topology, Ann. of Math. (2) 38 (1937), no. 1, 39 – 56. · JFM 63.0567.06
[11] W. Orlicz, Beiträge zur Theorie der Orthogonalentwicklungen II, Studia Mathematica, vol. 1 (1929), pp. 241-255. · JFM 55.0164.02
[12] W. Orlicz, Über unbedingte Konvergenz in Funktionenräumen (I), Studia Mathematica, vol. 4 (1933), pp. 33-37. · Zbl 0008.31501
[13] T. H. Hildebrandt, On bounded linear functional operations, Trans. Amer. Math. Soc. 36 (1934), no. 4, 868 – 875. · Zbl 0010.30303
[14] T. H. Hildebrandt, Linear functional transformations in general spaces, Bulletin of the American Mathematical Society, vol. 37 (1931), pp. 186-212. · Zbl 0001.33901
[15] I. Gelfand, Sur un lemme de la théorie des espaces linéaires, Communications de l’Institut des Sciences Mathématiques et mécaniques de l’Université de Kharkoff et la Société Mathématique de Kharkoff, (4), vol. 13, pp. 35-40. · Zbl 0014.16202
[16] G. Fichtenholz and L. Kantorovitch, Sur les opérations dans l’espace des fonctions bornées, Studia Mathematica, vol. 5 (1934), pp. 69-98. · JFM 60.1074.05
[17] O. Nikodym, Sur une généralisation des intégrales de M. J. Radon, Fundamenta Mathematicae, vol. 15 (1930), pp. 131-179. · JFM 56.0922.01
[18] James A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), no. 3, 396 – 414. · Zbl 0015.35604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.